# SDR SWAA2022072518782

- Difficulty date: June 15, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON LOWER BEAM#4 FORWARD SERVICE DOOR UPPER CORNER AREA. EO 5241-C-14093 OR 5241-C-14344 / [01] PARTIALLY DISPLACED INTERNAL SKIN ASSY AT R-1 DOOR FOR REPLACE RIB ACCESS REF USED SRM 51-40-02-0G-0;[02] REMOVED RIB #14 AT R-1 DOOR REF USED SRM 51-40-02-0G-0 AND CARD #5241-C-14093-NG STEP#2.B(1);[03] VERIFIED 1-2.;[04] LOCATED AND DRILLED NEW BEAM#4 AT R-1 DOOR RFE USEWD SRM 51-40-05-0G-0;[05] OK TO TREAT AND PRIME HOLES.;[06] TREATED AND PRIME HOLES AT BEAM AND DOOR SKINS REF USED SRM 51-20-01-0G-0;[07] VERIFIED 6. OK TO INSTALL NEW BEAM.;[08] MIXED BMS 5-95(PR 870C80) BY TIME 11:30 06/29/2022 SQUEEZE OUT BY TIME 17:30 07/02/2022;[09] INSTALLED BEAM AND 90% FASTENERS AT R-1 DOOR BEAM #4 REF USED 51-40-02-0G-0 AND DWG#141A6535;[10] VERIFIED 8-9.;[11] OK TO REINSTALL INNER SKIN ON R1 DOOR.;[12] INSTALLED R-1 DOOR BEAM#4 AND INSTALLED 100% FASTENERS BY SQUEEZE TIME 13:30 06/30/2022 AT R-1 DOOR BEAM #4 REF USED SRM 51-40-02-0G-0 AND DWG#141A6535 & 141A6516;[13] REMOVED AND REPLACED #4 BEAM AT R-1 SERVICE DOOR REF USED SEM 51-40-02-0G-0 AND DWG#141A6535 AND 141A6516 & CARD #TTG8Q001YWJWSTEP 2.B(1);[14] VERIFIED 12-13.
